MathSciNet Relay Station
MathSciNet bibliographic data
MR1246511 14H30 (14E22 14H25)
Abhyankar, Shreeram S.; Yie, Ikkwon Small Mathieu group coverings in characteristic two. Proc. Amer. Math. Soc. 123 (1995), no. 5, 1319–1329.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement